The Annals of Mathematical Statistics

A Randomized Procedure of Saturated Main Effect Fractional Replicates

U. B. Paik and W. T. Federer

Full-text: Open access

Abstract

Ehrenfeld and Zacks [2] presented randomized procedures for regular fractions and Zacks [3], [4] showed that an unbiased estimator of a given parameter vector in the saturated fractional replicate case exists only if one randomizes over all possible designs of a certain structure. In this paper, a similar method to the Randomized Procedure I in their paper is given for the saturated irregular main effect fractional replicates and an unbiased estimator of the main effect parameter vector is presented. Prior to this presentation, an invariant property of the information matrix is investigated. The explicit expression of the variance of the estimator is a remaining problem.

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 369-375.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697077

Digital Object Identifier
doi:10.1214/aoms/1177697077

Mathematical Reviews number (MathSciNet)
MR258202

Zentralblatt MATH identifier
0235.62018

JSTOR
links.jstor.org

Citation

Paik, U. B.; Federer, W. T. A Randomized Procedure of Saturated Main Effect Fractional Replicates. Ann. Math. Statist. 41 (1970), no. 2, 369--375. doi:10.1214/aoms/1177697077. https://projecteuclid.org/euclid.aoms/1177697077


Export citation